# SDR SWAA030421

- Difficulty date: February 21, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 64,682 hours, 70,056 cycles
- Engine: Pwa JT8D9
- Engine time: 67,123 hours, 70,056 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING CLIMB EXPERIENCED NR 1 ENG HIGH EGT IND, REDUCED PWR TO NR 1 ENG.  REMOVED AND REPLACED NR 1 ENG PER MM.
